# SDR ABXA20190513086

- Difficulty date: May 13, 2019
- Submitted: May 31, 2019
- Operation: Air carrier
- Aircraft: N740AX
- Make and model: Boeing 767232
- Aircraft serial: 22213
- Aircraft time: 89,115 hours, 42,359 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146T3002134
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE IN STRINGER 35R AT FUSELAGE STATION 1375. THE STRINGER WAS REPAIRED. THE AIRPLANE WAS GROUNDED.
